# SDR USAA2012072300028

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,053 hours, 20,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Condition: Cracked
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31041146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - L3 DOOR ESCAPE SLIDE LOWER AFT MOUNT BRACKET CRACKED.  REPLACED L3 DOOR ESCAPE SLIDE IAW JOB CARD 19C8352505.
